# SDR EIAA2010046

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 101,443 hours, 22,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DENT AT BS 380-400 STRINGER 34R TO 35R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER PER B747 SRM 53-30-03 PAGE 73.
